# SDR YENA2024072301025

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,078 hours, 32,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Lt Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / LH CTR POST LOWER NODE / CRACK + EXISTING REPAIR AT HOLE D1 LH - PERMANENT REPAIR; REFERENCES: /1/ AEM EA 53-9010-24 (COVER + PARTS 1 THRU 5) REV 0 /2/ AIRBUS RDAF 80992805/026/2024#A /3/ AIRBUS TD/80992805/033/2024#A /4/ AIRBUS REPAIR DRAWING R53113430 ISSUE F /5/ AIRBUS REPAIR DRAWING R53113672 ISSUE B (CRACK ASSESSMENT) /6/ PREVIOUS AIRBUS TD/80992805/007/2021#A /7/ AIRBUS SB A320-53-1331-01 /8/ AIRBUS DOSSIER 80992805. DESCRIPTION: ON 7/2024, DURING CURRENT C9 CHECK FOR N506JB (MSN 01235) AT SAL, WHILE ACCOMPLISHING REF. /7/ SB INSPECTIONS A CRACK WAS FOUND AFFECTING THE NOSE FWD FUSELAGE WINDSHIELD FRAME AT LH LOWER RADIUS C1 AREA, ADDITIONALLY, AN EXISTING BUSHING REPAIR ACCOMPLISHED PER REF. /6/ PREVIOUS AIRBUS TD WAS FOUND ON LHS HOLE D1. SEE REF. /1/ AEM EA FOR FURTHER DETAILS. AIRBUS WAS CONTACTED VIA REF. /8/ DOSSIER FOR DISPOSITION. AIRBUS PROVIDED INSTRUCTIONS TO REMOVE THE EXISTING BUSHING REPAIR AND PERFORM CRACK ASSESSMENT PER REF. /5/ RI DRW. UPON ACCOMPLISHMENT OF THESE INSTRUCTIONS, AEM REPORTED CRACK IN C1 LHS AREA HAD BEEN REMOVED AND PREVIOUS BUSHING REPAIR AT D1 LHS HAD BEEN INSPECTED WITH NO FINDINGS. AIRBUS PROVIDED REPAIR INSTRUCTIONS PER REF. /3/ TD CONSISTING OF MIRROR FITTING REPAIR CASE 1 PER REF. /5/ RI FLOWCHART, AND BUSHING REPAIR FOR D1 LHS ACCOMPLISHMENT. AIRBUS PROVIDED REF. /2/ RDAF CAT B WITH POST REPAIR INSPECTIONS AS FOLLOWS: AREA 1: CONTINUITY FITTINGS METHOD = INTERVAL = TBD THRESHOLD = 29,500FC (FH NOT RELEVANT) ,AREA 2: FRONT WINDSHIELD FRAMINGS, METHOD = HFEC AS PER NTM 53-11-29 OF WINDSHIELD FRAMINGS AFTER REMOVAL OF FITTINGS, THRESHOLD = 22,100FC (FH NOT RELEVANT), INTERVAL = 4,100FC (FH NOT RELEVANT), AREA 3: ALL OTHER AREAS, METHOD = INTERVAL = TBD,THRESHOLD = 60,000FC (FH NOT RELEVANT). THIS EC A24-844-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR IN ACCORDANCE WITH REF. /1/ EA AND REF. /2/ RDAF. EC A24-844-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS FOR AREA 1 (CONTINUITY FITTINGS WITH THRESHOLD SET TO 29,500FC AND METHOD = INTERVAL = TBD) IN ACCORDANCE WITH REF. /2/ RDAF. EC A24-844-03 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS FOR AREA 2 (FRONT WINDSHIELD FRAMINGS WITH THRESHOLD SET TO 22,100FC, METHOD: HFEC AFTER REMOVAL OF FITTINGS, AND INTERVAL SET TO 4,100FC) IN ACCORDANCE WITH REF. /2/ RDAF. EC A24-844-04 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS FOR AREA 3 (ALL OTHER AREAS WITH THRESHOLD SET TO 60,000FC AND METHOD = INTERVAL = TBD) IN ACCORDANCE WITH REF. /2/ RDAF. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED VIA REF. /2/ RDAF AND IS CONSIDERED MAJOR.(E/C: A24-857-01)
